MathSciNet Relay Station
MathSciNet bibliographic data
MR1997986 (2004h:20064) 20G25
Bellaïche, Joël À propos d'un lemme de Ribet. (French) [On a lemma of Ribet] Rend. Sem. Mat. Univ. Padova 109 (2003), 45–62.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement